# SDR BONA2014102000002

- Difficulty date: October 16, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N83JJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20259
- Aircraft time: 1,916 hours, 1,216 cycles
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Generator
- Part number: A3579101
- Part serial: 1720
- Condition: Seized
- Location: Rt Engine
- Part time: 1,916 hours, 1,216 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

RIGHT MAIN GEN FAILED IN FLIGHT.  REPORTING THE EVENT BECAUSE WHEN THE GEN SEIZED, THE QUILL SHAFT DID NOT BREAK AWAY.  THE GEN QAD MOUNT BROKE & THE GEN WAS FOUND ATTACHED BY THE WIRING & THE COOLING DUCT WITH THE QUILL SHAFT HANGING IN THE DRIVE ADAPTER RECESS & SUPPORTING THE DRIVE END.  THERE WAS SLIGHT DAMAGE TO THE ACCESSORY DRIVE FOR THE UNIT, BUT IT IS POSSIBLE THAT THIS COULD HAVE BEEN WORSE AS THE MOUNT GAVE WAY & THE SHAFT CAME OUT OF ITS DRIVE SPLINES OR HAD THE GEN COME COMPLETELY LOOSE.  PHOTOS WILL BE SENT.
